# SDR DLM88950177

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AS153080200
- Condition: Leaking
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, ON FLAP SLAT RETRACTION HAD TOTAL LOSS OF RIGHT SYSTEM HYDRAULIC PRESSURE AND FLUID.  RETURNED TO DFW.  FOUND LEAKING LINE AT RIGHT FWD FILTER MODULE IN TAIL COMAPARTMENT.  REPLACED LINE OPERATION NORMAL.
